# SDR 98ZZZX821

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8525N
- Make and model: Piper PA-28-235
- Aircraft serial: 2811324
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line Assy
- Part number: 6515217
- Condition: Cracked
- Location: Vlv To Lt Tank
- Part time: 2,362 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND MAIN LT FUEL SUPPLY LINE TO FUEL CONTROL VALVE WITH ONE OLD WET FUEL STAIN AND ONE NEW FUEL WET STAIN.  INSPECTED AND FOUND HARD FUEL LINE CRACKED IN TWO LOCATIONS.
